MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC) IPG, 5.3AH, SCS, MEDTRONIC HEADER; SCS IPG

ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC) IPG, 5.3AH, SCS, MEDTRONIC HEADER; SCS IPG
Model Number 3671
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Post Operative Wound Infection (2446); Fluid Discharge (2686)
Date of Event 07/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
It was reported the patient is experiencing an infection at the ipg site.Patient was prescribed antibiotics.Surgical intervention may take place at a later date.
 
Event or Problem Description
Additional information received indicates the patient has a mrsa infection and has been prescribed clindamycin.
 
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete patient information.
 
Event or Problem Description
Additional information received indicates the infection has resolved and the ipg was explanted and replaced.Date of explant is unknown.
 
Additional Manufacturer Narrative
Correction: d6b date of explant.Correction: h6 health effect clinical code.
 
Event or Problem Description
Additional information received indicates the ipg was not explanted and replaced a wound wash out was performed to resolve the issue.The ipg remains implanted and the infection has resolved.
 
Additional Manufacturer Narrative
Device history record was performed to review and confirm the sterility of devices.Based on the documents reviewed, the source of the infection remains unknown.

Brand Name
IPG, 5.3AH, SCS, MEDTRONIC HEADER
Common Device Name
SCS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer (Section G)
ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key19986710
Report Number3006705815-2024-06179
Device Sequence Number7060815
Product Code LGW
UDI-Device Identifier05415067046390
UDI-Public(01)05415067046390(10)A000142846(17)250522
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/22/2025
Device Model Number3671
Device Catalogue Number3671
Device Lot NumberA000142846
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2024
Supplement Date Received by Manufacturer08/02/2024
09/13/2024
10/23/2024
11/18/2024
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date08/27/2024
10/07/2024
11/15/2024
11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age86 YR
Patient SexFemale